본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Communications of the Korean Mathematical Society = 대한수학회논문집 v.25 no.3, 2010년, pp.427 - 441   SCOPUS
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

SENSITIVITY ANALYSIS FOR A NEW SYSTEM OF VARIATIONAL INEQUALITIES

Jeong, Jae-Ug    (DEPARTMENT OF MATHEMATICS DONGEUI UNIVERSITY  );
  • 초록

    In this paper, we study the behavior and sensitivity analysis of the solution set for a new system of generalized parametric multi-valued variational inclusions with (A, $\eta$ )-accretive mappings in q-uniformly smooth Banach spaces. The present results improve and extend many known results in the literature.


  • 주제어

    variational inclusion .   sensitivity analysis .   resolvent operator .   (A, $\eta$)-accretive mapping.  

  • 참고문헌 (12)

    1. R. P. Agarwal, N. J. Huang, and M. Y. Tan, Sensitivity analysis for a new system of generalized nonlinear mixed quasi-variational inclusions, Appl. Math. Lett. 17 (2004), no. 3, 345?352. 
    2. S. Dafermos, Sensitivity analysis in variational inequalities, Math. Oper. Res. 13 (1988), no. 3, 421?434. 
    3. J. U. Jeong, A system of parametric generalized nonlinear mixed quasi-variational inclusions in Lp spaces, J. Appl. Math. Comput. 19 (2005), no. 1-2, 493?506. 
    4. H. Y. Lan, Nonlinear parametric multi-valued variational inclusion systems involving (A, )-accretive mappings in Banach spaces, Nonlinear Anal. 69 (2008), no. 5-6, 1757?1767. 
    5. H. Y. Lan, Y. J. Cho, and R. U. Verma, Nonlinear relaxed cocoercive variational inclusions involving (A, )-accretive mappings in Banach spaces, Comput. Math. Appl. 51 (2006), no. 9-10, 1529?1538. 
    6. T. C. Lim, On fixed point stability for set-valued contractive mappings with applications to generalized differential equations, J. Math. Anal. Appl. 110 (1985), no. 2, 436?441. 
    7. R. N. Mukherjee and H. L. Verma, Sensitivity analysis of generalized variational inequalities, J. Math. Anal. Appl. 167 (1992), no. 2, 299?304. 
    8. S. B. Nadler, Multi-valued contraction mappings, Pacific J. Math. 30 (1969), 475?488. 
    9. M. A. Noor, General algorithm and sensitivity analysis for variational inequalities, J. Appl. Math. Stochastic Anal. 5 (1992), no. 1, 29?41. 
    10. Y. H. Pan, Sensitivity analysis for general quasivariational inequalities in parametric form, Sichuan Shifan Daxue Xuebao Ziran Kexue Ban 19 (1996), no. 2, 56?59. 
    11. H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127?1138. 
    12. N. D. Yen, Lipschitz continuity of solutions of variational inequalities with a parametric polyhedral constraint, Math. Oper. Res. 20 (1995), no. 3, 695?708. 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기